# SDR CALA9601346

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack/Corr
- Location: Sta 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AND CORROSION IN AIRCRAFT BELLY SKIN APPROXIMATELY 17 FORWARD OF LOWER BEACON AND 7 RIGHT OF CENTER STA 756 LONGERON 29R.  THE AREA WAS REPAIRED IAW ECRA 5330-02442 AND SRM 53-04, FIGURE 12B SHEET 1 AND 10.
